# SDR V0XD20202212005

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT BOX 1-3 SUPPORT BRACKET CRACKED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVAMX WORK ORDER 80892 WORK CARD 5041.
